Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102744
Title: Variations of selective separability and tightness in function spaces with set-open topologies
Authors: Osipov, A. V.
Özçağ, S.
Issue Date: 2017
Publisher: Elsevier B.V.
Citation: Osipov A. V. Variations of selective separability and tightness in function spaces with set-open topologies / A. V. Osipov, S. Özçağ. — DOI 10.1016/j.topol.2016.12.010 // Topology and its Applications. — 2017. — Vol. 217. — P. 38-50.
Abstract: We study tightness properties and selective versions of separability in bitopological function spaces endowed with set-open topologies. © 2016 Elsevier B.V.
Keywords: BITOPOLOGY
C-COMPACTNESS
FAN TIGHTNESS
GN-SEPARABILITY
H-SEPARABILITY
M-SEPARABILITY
R-SEPARABILITY
SELECTION PRINCIPLES
SELECTIVE SEPARABILITY
SET-OPEN TOPOLOGY
STRONG FAN TIGHTNESS
SUBMETRIZABLE
T-TIGHTNESS
URI: http://hdl.handle.net/10995/102744
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85006893100
PURE ID: 1380261
434fda92-6468-433f-bbc0-59e8d10ca3d1
ISSN: 1668641
DOI: 10.1016/j.topol.2016.12.010
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85006893100.pdf399,68 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.